On osculating cones and the Riemann-Kempf singularity theorem for hyperelliptic curves, trigonal curves, and smooth plane quintics
Compositio Mathematica, Tome 65 (1988) no. 2, p. 177-199
@article{CM_1988__65_2_177_0,
     author = {Bardelli, Fabio and Verdi, Luisella},
     title = {On osculating cones and the Riemann-Kempf singularity theorem for hyperelliptic curves, trigonal curves, and smooth plane quintics},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {2},
     year = {1988},
     pages = {177-199},
     zbl = {0662.14015},
     mrnumber = {932643},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__65_2_177_0}
}
Bardelli, Fabio; Verdi, Luisella. On osculating cones and the Riemann-Kempf singularity theorem for hyperelliptic curves, trigonal curves, and smooth plane quintics. Compositio Mathematica, Tome 65 (1988) no. 2, pp. 177-199. http://www.numdam.org/item/CM_1988__65_2_177_0/

[A.C.G.H.] E. Arbarello, M. Cornalba, P.A. Griffiths and J. Harris, Geometry of Algebraic Curves, Grundlehren der Math. Wiss. 267, Springer Verlag (1984). | Zbl 0559.14017

[B.V.] F. Bardelli and L. Verdi, Un'osservazione sul teorema di singolarità di Riemann-Kempf per curve iperellittiche e trigonali, Boll. Un. Mat. It. (6) 5-A (1986) 201-204. | MR 850288 | Zbl 0595.14018

[G.H.] P.A. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley Interscience Publ. (Pure and applied Math.), J. Wiley & Sons (1978). | MR 507725 | Zbl 0408.14001

[K] G. Kempf, On the geometry of a theorem of Riemann, Ann. of Math. 98 (1973) 178-185. | MR 349687 | Zbl 0275.14023

[K.2] G. Kempf, The equations defining a curve of genus four, A.M.S. Proceedings 97,2 June 1986, Providence R.I. | MR 835869 | Zbl 0595.14021

[S.D.] B. Saint-Donat, On Petri's analysis of the linear system of quadrics through a canonical curve, Math. Ann. 206 (1973) 157-175. | MR 337983 | Zbl 0315.14010

[Se.R.] J.G. Semple and L. Roth, Introduction to Algebraic Geometry, Oxford Clarendon Press (1949). | MR 34048 | Zbl 0041.27903

[Sh.] I.R. Shafarevic, Basic Algebraic Geometry, Grundlehren der Math. Wiss. 213, Springer Verlag, Berlin, Heidelberg, New York (1977). | MR 447223 | Zbl 0284.14001